# SDR PCAA9700386

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Press Manifold
- Part number: AEB2151011
- Condition: Failed
- Location: Nlg
- Part time: 12,642 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PHL UPON NORMAL EXTENSION, THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  CREW PERFORMED AN ALTERNATE EXTENSION AND RECEIVED THREE GREEN LIGHTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  PHL MAINTENANCE INSPECTED AIRCRAFT.  FERRIED GEAR DOWN TO MDT WHERE MTC TROUBLESHOT SYSTEM AND FOUND THE RIGHT PRESSURE MANIFOLD CHECK VALVE AT FAULT.  THE PRESSURE MANIFOLD WAS REMOVED AND REPLACED, SYSTEM SERVICED, BLED, AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
